# SDR 97ZZZX1933

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46937
- System (JASC): 2760 · Drag Control System
- Part: Knockdown Rod
- Part number: APH72405
- Condition: Bolt Missing
- Location: Spoiler Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-CHECK INSPECTION, CENTER WING SPOILER CONTROLS, RIGHT HAND KNOCK-DOWN ROD ADJUSTABLE EYE END TO SECTOR CB, ATTACHMENT BOLT WAS MISSING.  NUT AND SAFETY PIN HAD MIGRATED PART WAY OUT.  IPC REF:  27-61-25.
